Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JakeeeeeyXx

Month 7 Of Accutane Still Getting New Spots

Recommended Posts

Hi,

I've never written anything on any kind of website like this before and I don't even know if I'm writing in the right place at the minute. But anyway, I've been on accutane for 7 months, started at 30mg and am now on 50mg. I have definitely made progress, but I am still getting acne. Not really bad, nowhere near what it was but it's enough to really get me angry. I did honestly think that after 7 months of dry skin, having a red face and awful looking cracked sore lips my acne would have at least completely stopped!

I just wanted to know if anyone had been through a similar situation? Is this normal? Or should I have stopped getting spots? The spots I'm getting aren't cystic or massive ones filled with all kinds of grossness, a lot if the time I can just pick at them abit and they'll call it quits but occasionally I get one that's slightly more aggressive... I get new spots usually around once every 4 or so days...

But yeah that's my problem, would really appreciate it if anyone could give me some info on this, that's of course if I've wrote in the right box and you can actually add comments to this, haha, but thank you in advance if you can!

Share this post


Link to post
Share on other sites

The fact that you are picking at your acne can be contributing to the problem. What do you wash your skin with and what do you use to moisturize? What does your dermatologist say about the progress?

Share this post


Link to post
Share on other sites

I think it can be quite normal. I got spots like the ones you're describing throughout my 5month course. I didn't clear up completely until a month or so after I came off of Roaccutane.

Share this post


Link to post
Share on other sites

The fact that you are picking at your acne can be contributing to the problem. What do you wash your skin with and what do you use to moisturize? What does your dermatologist say about the progress?

Hi, I use a neutrogena face wash not one with any kind of beads or anything in just a general spot repellent, and I use aqueous cream as my moisturiser. In terms of what my dermatologist has said, she never really tells me how I'm doing, she just says to continue with the course... I'll make sure I ask her what she thinks next time though! Thanks for answering so fast.

I think it can be quite normal. I got spots like the ones you're describing throughout my 5month course. I didn't clear up completely until a month or so after I came off of Roaccutane.

Okay that's good to hear, thanks a lot for the reply I appreciate it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×